# SDR AALA202003029001

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 31,595 hours, 12,762 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W2532053802
- Condition: Burned
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ELECTRICAL TERMINAL AT THE BATTERY CHARGER IS BURNED. INSTALLED NEW WIRE W2532-0538-02, PLUS CLAMPS IN IAW WDM 24-31-11.
